# SDR SWAA2023110703447

- Difficulty date: September 22, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA.1006 LBL 3 STRAP CORRODED.<[01] REMOVED CORROSION ON CORRODED STRAP AND WAS FOUND OUT OF LIMITS; LOCATED AND DRILLED NEW PART REPLACEMENT HOLES; AND INSTALLED PART 100% COMPLETED PER REF ATTACHED ON PREVIOUS STEPS SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1;[03] VERIFIED INSTALLATION OF NEW STRAP AT STA 1006
